Register Latest Topics
 
 
 


Reply
  Author   Comment   Page 9 of 10     «   Prev   6   7   8   9   10   Next
Sophs50522

Registered:
Posts: 92
Reply with quote  #121 
Hey jane. Thank you so much for that information.
I was hoping that it was a good sign and not a placebo affect.
What is the cutic website may i ask? Wouldn't mind reading them!
My flare have settled down again now back on the antibiotics. I had a symptom that reminded me of how bad my flares used to be, with shooting pain in my uretha. I haven't had it since treatment until Yesterday whilst being off antibiotics for 2 days! Was pure hell and it just set me back again by knocking all the patience out of the window! But today have been a good day! ( thankfully )
Think i might need to change my probiotics, I'm on 40 billion a day and 1 kefir drink a day and a candida tablet but still have mild symptoms of thrush which is very annoying.

Really love this group. It's helping me so much at the moment.
X
Moderatorsusan

Moderator
Registered:
Posts: 1,048
Reply with quote  #122 
The CUTIC website can be found here.

http://www.cutic.co.uk
Sophs50522

Registered:
Posts: 92
Reply with quote  #123 
Hey everyone,i have just had my review with the prof and because i haven't had much improvement he wants to up my dose to 500mg 4 times daily and wants to check my urine again.
I am really really worried by this dose. I'm so scared it's going to damage my hearing. Anyone here on 2000mg daily?
Would i be doing a pee and flee do anyone know or will i be paying another £250 [frown].
He also said he will prescribe me thrush pessaries to use every 2-3 days as Ive been suffering quite bad.
Sophs
X
KJW

Registered:
Posts: 22
Reply with quote  #124 
Hi Sophs,

I am on that dose for antibiotics, but I take it twice a day, I haven't had any side effects so far (fingers crossed), but it's only been two weeks.  I am also drinking a good deal of kefir so that might be helping.  Not sure if the antibiotics are working or not yet, but I know it's a long process.  Just started the hiprex yesterday so I'm waiting to see what that does now!  



__________________
Kirsty 
Sophs50522

Registered:
Posts: 92
Reply with quote  #125 
Hey kjw, i would love it if he would give me 1000mg tabs as i am awful at taking tablets. I tried kefir and high amount of probiotics but still didn't help. Even reduced bread intake. He mentioned to eat more fruit and starchy veg as that could help so will be giving that a whirl.
Let me know how you get on x
KJW

Registered:
Posts: 22
Reply with quote  #126 
The tablets I have are 500mg so still have to take two of them unfortunately, and the hiprex are like horse tablets too! I had thrush pessaries a few years ago and they worked well.  I hope you feel better soon.
__________________
Kirsty 
Sophs50522

Registered:
Posts: 92
Reply with quote  #127 
Kjw are you on 1000mg daily then and not 2000mg?
I am currently taking two 500mg at moment but he's going to up me to four 500mg daily [frown].
You are so right! Hiprex are huge and they aren't pleasant tasting When they get stuck either lol
And thank you x
KJW

Registered:
Posts: 22
Reply with quote  #128 
Sorry, should gave explained it better,  I'm on 4 tablets a day, the tablets are 500mg each, and I take two in the morning and two in the evening.  So the same dose that you've been prescribed. Hope you have a good day today!
__________________
Kirsty 
Sophs50522

Registered:
Posts: 92
Reply with quote  #129 
Haha thought i was reading it wrong for a second.
Thanks you too! X
Sophs50522

Registered:
Posts: 92
Reply with quote  #130 
Hey kjw, prof have presribed me 1000mg cefalexin twice daily. Thankfully! Do anyone know if there is a difference betweem cefalexin and cephalexin?

I run out of hiprex the passed 3 days and my urine flow is now extremely slow and i have the dripping sensation in my uretha again ( Which i havent had since i started treatment )
His treatment is obviously working without me even noticing isn't it?
Hopefully high dose will knock all the symptoms away now. Can't wait to get my life back [frown] x
KJW

Registered:
Posts: 22
Reply with quote  #131 
Hi,

Has anyone got any hiprex advice? I started taking it on Friday evening, I did half a tablet at first. I was a bit uncomfortable bladder wise on Saturday, but then decided to take the whole tablet, and then Sunday was much better. I’ve continued with two tablets a day but yesterday and today I’ve had a bad flare up, bladder discomfort and feeling like I need to wee all the time. I’m not sure if it’s a flare up or the hiprex! I think it might have been coming on before the hiprex. Anyhow, the Profs told me to give the hiprex a break, so might do this but just wondered if anyone had any advice?

Sophs, I think cefalexin and cephalexin are the same.

Thanks!

__________________
Kirsty 
Jude10

Registered:
Posts: 20
Reply with quote  #132 
Hi, I,m just trying to start hiprex, I took half a tablet and had urgency which I have never had before! Took another half at bedtime and it woke me up earlier . So decided to do half a tablet mid afternoon and see how I go. Some people say stop and start until you can manage it, others have no problem. If it doesn’t, settle after 3 days I,ll stop and try again later.
KJW

Registered:
Posts: 22
Reply with quote  #133 
Sounds like a good plan Jude. I might do something similar.  Thanks for replying.


__________________
Kirsty 
Sophs50522

Registered:
Posts: 92
Reply with quote  #134 
I fortunately didn't have any problems taking hiprex, no burning or anything. Although i did hear some people on here say to start taking half a tablet and work your way up gradually until you can manage them x
ModeratorKate

Moderator
Registered:
Posts: 1,783
Reply with quote  #135 
Morning all
as Sophs50522 says.... here is one such reply earlier by Moderator Susan

Hiprex is very much a marmite drug. Some people can tolerate it and others can’t. What many do is start with half a tablet a day and build up from there as they have found like you that the burning and increased pain was too much on full dosage.

You also don’t need to take VIt C to boost its efficacy. The main thing is to take it away from anything that alkalises the urine such as bicarb or indigestion
remedies.

 and another

You should not take urinary alkalising agents (such as sodium bicarbonate, potassium citrate or sodium citrate) while you are taking this medicine. This is because these types of medicine decrease the acidity of the urine and so make methenamine ineffective at killing the bacteria.

Your urine needs to be as acidic as possible to convert the active ingredient into its effective state in the urine. Some people have found one table a little strong to start with and it has caused burning. You could start with half a tablet and work up from there until you are comfortable with the medication.


 To find more posts, type HIPREX in search at top of page
.

Hope it helps. and do keep us posted on your journey.

Kate

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.